# SDR CA050824010

- Difficulty date: August 15, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 10,249 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Part number: 1013800006
- Condition: Sheared
- Location: Te Flaps
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AC HAD JUST LANDED, SELECTED FLAPS UP, STOPPED BETWEEN APPROACH AND ZERO (FULL UP).  PILOT CALLED MAINT, WAS INSTRUCTED TO TRY SPLIT FLAP BYPASS SYS, INFORMED MAINT THAT ALL FLAPS WENT UP EXCLUDING THE RT OB.  ASSUMED THAT FLAP DRIVE CABLE WAS SHEARED.  AME`S WERE SENT TO INSPECT SYS, CONFIRMED SHEARED CABLE.  RT FLAP WAS SECURED IN FULL UP POSITION, FLAP SYS DEFERRED AND AC WAS FLOWN BACK TO MAIN MAINT FACILITY.  AFTER CABLE WAS REPLACED ALL NECESSARY CHECKS WERE COMPLETED, NO OTHER FAULTS WERE FOUND.  CAUSE OF CABLE FAILURE WAS CORROSION DUE TO TRAPPED MOISTURE.  UPON FURTHER INVESTIGATION OF RECORDS IT TURNS OUT THAT CABLE WAS THE NEWEST OF THE 3 CABLES INSTALLED.  MFG HAS BEEN NOTIFIED, PICTURES SENT.
